# SDR FDEA202310111741

- Difficulty date: October 11, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 96,594 hours, 22,902 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC67682
- Part serial: WAE077
- Condition: Failed
- Location: Te Flap
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H WING O/B FLAP I/B HINGE, AREA ABOVE FLAP, FLAP VANE BOTTOM SIDE HAS A DEEP GOUGE   WITH SCREW IMBEDDED INSIDE SKIN. REPAIRED R/H WING O/B FLAP I/B HINGE, AREA ABOVE FLAP, FLAP VANE BOTTOM SIDE GOUGE   PER SRM 57-50-80-2R, PG.25-26, REPAIR INSTRUTION 4, FIG. 201 SHT.4
